MathSciNet Relay Station
MathSciNet bibliographic data
MR1425112 58G12 (57R20 58G05)
Block, Jonathan; Mathai, Varghese; Weinberger, Shmuel Homotopy invariance of Novikov-Shubin invariants and $L\sp 2$ Betti numbers. Proc. Amer. Math. Soc. 125 (1997), no. 12, 3757–3762.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement